American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37B30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] David Richeson and Jim Wiseman. Symbolic dynamics for nonhyperbolic systems. Proc. Amer. Math. Soc. 138 (2010) 4373-4385. MR 2680062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Xiaopeng Chen, Jinqiao Duan and Xinchu Fu. A sufficient condition for bifurcation in random dynamical systems. Proc. Amer. Math. Soc. 138 (2010) 965-973. MR 2566563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] V. Benci and K. A. de Rezende. Maximal Poincaré polynomials and minimal Morse functions. Proc. Amer. Math. Soc. 129 (2001) 3511-3518. MR 1860482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia